About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 264049, 4 pages
http://dx.doi.org/10.1155/2014/264049
Letter to the Editor

Comment on “Conservation Laws of Two (2 + 1)-Dimensional Nonlinear Evolution Equations with Higher-Order Mixed Derivatives”

Department of Mathematics, Hangzhou Dianzi University, Zhejiang 310018, China

Received 30 October 2013; Accepted 28 November 2013; Published 28 January 2014

Academic Editor: Chaudry M. Khalique

Copyright © 2014 Long Wei and Yang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. W. Bluman and S. Kumei, Symmetries and differential equations, Springer, New York, NY, USA, 1989. View at MathSciNet
  2. P. J. Olver, Applications of Lie groups to differential equations, Springer, Berline, Germany, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  3. N. H. Ibragimov, “A new conservation theorem,” Journal of Mathematical Analysis and Applications, vol. 333, no. 1, pp. 311–328, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. H. Ibragimov, M. Torrisi, and R. Tracinà, “Self-adjointness and conservation laws of a generalized Burgers equation,” Journal of Physics A, vol. 44, no. 14, article 145201, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. L. Gandarias, “Weak self-adjoint differential equations,” Journal of Physics A, vol. 44, article 262001, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. L. Gandarias, M. Redondo, and M. S. Bruzón, “Some weak self-adjoint Hamilton-Jacobi-Bellman equations arising in financial mathematics,” Nonlinear Analysis: Real World Applications, vol. 13, no. 1, pp. 340–347, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. H. Ibragimov, “Nonlinear self-adjointness and conservation laws,” Journal of Physics A: Mathematical and Theoretical, vol. 44, no. 43, Article ID 432002, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. I. L. Freire, “New classes of nonlinearly self-adjoint evolution equations of third- and fifth-order,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 3, pp. 493–499, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. Wang and L. Wei, “Self-adjointness, symmetries, and conservation laws for a class of wave equations incorporating dissipation,” Abstract and Applied Analysis, vol. 2013, Article ID 407908, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L.-H. Zhang, “Conservation laws of two (2+1)-dimensional nonlinear evolution equations with higher-order mixed derivatives,” Abstract and Applied Analysis, vol. 2013, Article ID 594975, 10 pages, 2013. View at Publisher · View at Google Scholar